zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Extinction in a two dimensional Lotka-Volterra system with infinite delay. (English) Zbl 1122.34058
A two-dimensional competitive nonautonomous Lotka-Volterra system is considered with infinite delay for the second variable in the first equation and vice-versa in the second one. A result of {\it S. Ahmad} [Proc. Am. Math. Soc. 117, No. 1, 119--204 (1993; Zbl 0843.34033)] is extended to the present case. The corresponding inequality implies the elimination of the second competitor and the survival of the first one.

MSC:
34K25Asymptotic theory of functional-differential equations
92D25Population dynamics (general)
WorldCat.org
Full Text: DOI
References:
[1] Ahmad, S.: On the nonautonomous Volterra -- Lotka competition equations. Proc. am. Math. soc. 117, 119-204 (1993) · Zbl 0848.34033
[2] Ahmad, S.; Rao, M. R. M.: Asymptotically periodic solutions of N-competing species problem with time delays. J. math. Anal. appl. 186, 559-571 (1994) · Zbl 0818.45004
[3] Ahmad, S.; Rao, M. R. M.: Stability criteria for N-competing species problem with time delays. Nonlinear world, 245-253 (1994) · Zbl 0798.92022
[4] Burton, T. A.: Stability and periodic solutions od ordinary and functional differential equations. (1985) · Zbl 0635.34001
[5] Driver, R.: Existence and stability of solutions of delay differential equations. Arch. rational mech. Anal. 10, 401-426 (1962) · Zbl 0105.30401
[6] Gopalsamy, K.: Time lags and global stability in two species competition. Bull. math. Biol. 42, 729-737 (1980) · Zbl 0453.92014
[7] Gopalsamy, K.: Global asymptotic stability in Volterra’s population systems. J. math. Biol. 19, 157-168 (1984) · Zbl 0535.92020
[8] Gopalsamy, K.: Global asymptotic stability in a class of Volterra -- Stieltjes integrodifferential systems. Int. J. Systems sci. 18, 1733-1737 (1987) · Zbl 0634.45007
[9] Gopalsamy, K.: Stability and oscillations in delay differential equations of population dynamics. (1992) · Zbl 0752.34039
[10] Hale, J. K.: Theory of functional differential equations. (1977) · Zbl 0352.34001
[11] Hirsch, W.; Hanisch, H.; Gabriel, J.: Differential equation models of some parasitic infection-methods for the study of asymptotic behavior. Comm. pure appl. Math. 38, 733-753 (1985) · Zbl 0637.92008
[12] B. Lisena, Competitive exclusion in a periodic Lotka -- Volterra system, J. Appl. Math. Comput., to appear. · Zbl 1100.92070
[13] B. Lisena, Asymptotic behaviour in periodic three species predator-prey system, Annali di Matematica Pura ed Applicata., to appear. · Zbl 1232.34082
[14] Tineo, A.: Asymptotic behaviour of positive solutions of the nonautonomous Lotka -- Volterra competition equations. Differential and integral equations 6, 419-457 (1993) · Zbl 0774.34037